# SDR EISA99011

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59100531
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED ROUTINE C-CHECK WORK CARD, CORROSION WAS FOUND SKIN DISBOND RIGHT WING INBOARD SPOILER, INBOARD TRAILING EDGE TOP SKIN.  REMOVED DAMAGED AREA, REPAIRED HONEYCOMB PER SRM 57-04 FIG 4, AND INSTALLED NEW SKIN SECTION PER SRM 51-70-2.  (M)
